RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tunitsky, Dmitry Vasilievich

Statistics Math-Net.Ru
Total publications: 22
Scientific articles: 22
Presentations: 10

Number of views:
This page:1474
Abstract pages:3873
Full texts:1217
References:564
Doctor of physico-mathematical sciences (1999)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
E-mail:
Keywords: Partial Differential Equations; Differential Geometry Structures; Statistical Methods of Machine Learning Difference Approximations.

http://www.mathnet.ru/eng/person8384
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/246048

Publications in Math-Net.Ru
2018
1. D. V. Tunitsky, “On the global solubility of the Cauchy problem for hyperbolic Monge–Ampére systems”, Izv. RAN. Ser. Mat., 82:5 (2018),  167–226  mathnet  elib; Izv. Math., 82:5 (2018), 1019–1075  isi  scopus
2016
2. D. V. Tunitsky, “On diagonalization of quasilinear systems with control parameters”, Avtomat. i Telemekh., 2016, 6,  22–37  mathnet  elib; Autom. Remote Control, 77:6 (2016), 959–971  isi  elib  scopus
2015
3. D. V. Tunitsky, “Decoupling systems of hydrodynamic type into subsystems with block-triangular interaction”, Izv. RAN. Ser. Mat., 79:6 (2015),  171–205  mathnet  mathscinet  elib; Izv. Math., 79:6 (2015), 1260–1293  isi  scopus
2013
4. D. V. Tunitsky, “Reducing quasilinear systems to block triangular form”, Mat. Sb., 204:3 (2013),  135–160  mathnet  mathscinet  zmath  elib; Sb. Math., 204:3 (2013), 438–462  isi  scopus
2009
5. D. V. Tunitsky, “Monge–Ampère equations and tensorial functors”, Izv. RAN. Ser. Mat., 73:6 (2009),  145–194  mathnet  mathscinet  zmath  elib; Izv. Math., 73:6 (2009), 1217–1263  isi  elib  scopus
6. D. V. Tunitsky, “On some categories of Monge-Ampère systems of equations”, Mat. Sb., 200:11 (2009),  109–144  mathnet  mathscinet  zmath  elib; Sb. Math., 200:11 (2009), 1681–1714  isi  elib  scopus
2008
7. K. V. Mal'kov, D. V. Tunitskii, “On one extremal problem of adaptive machine learning for detection of anomalies”, Avtomat. i Telemekh., 2008, 6,  41–52  mathnet  mathscinet  zmath; Autom. Remote Control, 69:6 (2008), 942–952  isi  scopus
2006
8. D. V. Tunitsky, “Hyperbolic Monge–Ampère systems”, Mat. Sb., 197:8 (2006),  119–158  mathnet  mathscinet  zmath  elib; Sb. Math., 197:8 (2006), 1223–1258  isi  elib  scopus
9. A. A. Goncharsky, D. V. Tunitsky, “The inverse problem of synthesis of optical elements for laser radiation”, Vychisl. Metody Programm., 7:1 (2006),  138–162  mathnet
2001
10. D. V. Tunitsky, “Monge–Ampére equations and characteristic connection functors”, Izv. RAN. Ser. Mat., 65:6 (2001),  173–222  mathnet  mathscinet  zmath; Izv. Math., 65:6 (2001), 1243–1290  scopus
1999
11. D. V. Tunitsky, “on contact equivalence of holomorphic Monge–Ampère equations”, Lobachevskii J. Math., 4 (1999),  163–175  mathnet  mathscinet  zmath
1997
12. D. V. Tunitsky, “On the global solubility of the Monge–Ampere hyperbolic equations”, Izv. RAN. Ser. Mat., 61:5 (1997),  177–224  mathnet  mathscinet  zmath; Izv. Math., 61:5 (1997), 1069–1111  isi  scopus
13. D. V. Tunitsky, “Equivalence and characteristic connections of the Monge–Ampere equations”, Mat. Sb., 188:5 (1997),  131–157  mathnet  mathscinet  zmath; Sb. Math., 188:5 (1997), 771–797  isi  scopus
1996
14. D. V. Tunitsky, “On the Levi condition for Monge–Ampère equations”, Differ. Uravn., 32:8 (1996),  1078–1088  mathnet  mathscinet; Differ. Equ., 32:8 (1996), 1083–1092
15. D. V. Tunitsky, “On the contact linearization of Monge–Ampere equations”, Izv. RAN. Ser. Mat., 60:2 (1996),  195–220  mathnet  mathscinet  zmath; Izv. Math., 60:2 (1996), 425–451  isi  scopus
1993
16. D. V. Tunitsky, “Multivalued solutions of hyperbolic Monge–Ampère equations”, Differ. Uravn., 29:12 (1993),  2178–2189  mathnet  mathscinet; Differ. Equ., 29:12 (1993), 1905–1916
17. D. V. Tunitsky, “The Cauchy problem for hyperbolic Monge–Ampère equations”, Izv. RAN. Ser. Mat., 57:4 (1993),  174–191  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 161–178  isi
1992
18. D. V. Tunitsky, “The Cauchy problem for a hyperbolic Monge–Ampére equation”, Mat. Zametki, 51:6 (1992),  80–90  mathnet  mathscinet; Math. Notes, 51:6 (1992), 582–589  isi
19. D. V. Tunitsky, “Regular isometric immersion in the large of two-dimensional metrics of nonpositive curvature”, Mat. Sb., 183:7 (1992),  65–80  mathnet  mathscinet  zmath; Russian Acad. Sci. Sb. Math., 76:2 (1993), 317–329  isi
1991
20. D. V. Tunitsky, “Nonlinear hyperbolic systems with two independent variables”, Differ. Uravn., 27:1 (1991),  147–155  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 118–124
1987
21. D. V. Tunitsky, “On the regular isometric immersion in $E^3$ of unbounded domains of negative curvature”, Mat. Sb. (N.S.), 134(176):1(9) (1987),  119–134  mathnet  mathscinet  zmath; Math. USSR-Sb., 62:1 (1989), 121–138

Presentations in Math-Net.Ru
1. Дифференциально-геометрические аспекты метода характеристик
D. V. Tunitsky
Dynamical systems and differential equations
April 15, 2019 18:30
2. On singularities of the polytropic flow of a compressible gas
D. V. Tunitsky
Cohomological geometry of differential equations
October 31, 2018 19:20
3. Точные и приближенные решения квазилинейного волнового уравнения
D. V. Tunitsky
Differential geometry and applications
May 7, 2018 16:45
4. Разделение систем гидродинамического типа на блочно-треугольно взаимодействующие подсистемы
D. V. Tunitsky
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
March 18, 2015 18:30
5. О глобальной разрешимости задачи Коши для гиперболических уравнений Монжа-Ампера
D. V. Tunitsky
Differential geometry and applications
September 29, 2014 16:45
6. On partition of systems of hydrodynamical type into block-triangular interacting subsystems
D. V. Tunitsky
Differential geometry and applications
December 10, 2012 16:45
7. О многозначных решениях нелинейных гиперболических уравнений второго порядка с двумя независимыми переменными
D. V. Tunitsky

November 12, 2012
8. Multivalued solutions of non-linear hyperbolic equations of the second order with two independent variables
D. V. Tunitsky
Differential geometry and applications
February 13, 2012 16:45
9. On reduction of quasi-linear systems to a block-diagonal form
D. V. Tunitsky
Differential geometry and applications
October 10, 2011 16:45
10. О приводимости строго гиперболических квазилинейных систем к инвариантам Римана и его приложении к газовой динамике
D. V. Tunitsky
Seminar of the Department of Geometry and Topology "Geometry, Topology and Mathematical Physics", Steklov Mathematical Institute of RAS
April 13, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019